Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 491  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2012 | Volume:  16 | Issue Number:  3 | Page:  451-455

CASE REPORT

Periodontal manifestations of patients with Turner's syndrome: Report of 3 cases
Kasagani Suresh Kumar, Jampani Narendra Dev, Nutalapati Rajasekhar, Mutthineni Ramesh Babu, Ramisetti Arpita

Number of times this article was viewed 2231
Number of times this article has been printed  from the site 75
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal